# SDR SCNA99026

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK AFT OF THE R1 DOOR WAS FOUND TO BE INOPERATIVE.  REPAIRED WIRES ON THE EMERGENCY EXIT TRACK, OPERATIONALLY CHECKS GOOD.
